# SDR SIMA9701731

- Difficulty date: June 22, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N424MQ
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 045
- System (JASC): 7931 · Engine Oil Pressure
- Part: Pipe
- Part number: S7931000600000
- Condition: Cracked
- Location: Rt Engine
- Stage of operation: AP
- Nature of condition: K, J
- Precautionary procedure: E

## Discrepancy

ORD - FLT 4026 - DURING APPROACH, CREW PERFORMED ENGINE SHUT DOWN ON ENG NR 2 DUE TO LOW OIL PRESSURE.  EMERGENCY LANDING DECLARED, BUT NO FURTHER INCIDENTS REPORTED.  REPLACED OIL PRESSURE LINE THAT GOES TO PSI GAUGE.  NOTE:  ONLY 1 QUART OF OIL WAS NEEDED AFTER REPAIR.  (THERE WAS AN OIL LEAK, BUT ONLY LOST 1 QUART OF OIL).  PERFORMED GROUND RUNS FOLLOWING REPAIRS.  AIRCRAFT RETURNED TO SERVICE.  (X)
